# SDR DALA2021071203890

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,877 hours, 35,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1022-1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND BETWEEN STA 1022 AND 1037 ON WASTE BLOWER SUPPORT CONNECTED TO L30. MARKED IN RED. SUMMARY SEE NRC 001-0291:2550-2003/001 00187: REPLACED INTERCOSTAL PER B717 SRM 51-40-02. (LP #1870653)
